# SDR SWAA2023040312531

- Difficulty date: March 5, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N556WN
- Make and model: Boeing 737-7BD
- Aircraft serial: 33936
- Aircraft time: 37,398 hours, 21,958 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY - CORROSION ON SIDEWALL SUPPORT AT RBL 22 BS 727+15; BS 727+118; BS 727B+6; BS 727B+10; BS 727B+14; BS747+2 / RBL 20.5 BS 747+5; BS 747+8.25; BS 747+11.75; BS 747+15.25.<[01] VERIFIED APPLICABILITY OF SRM 53-60-53-01-2 FOR IDENTIFICATION AND SRM 53-00-53-1A-2 FOR ALLOWABLE LIMIT.;[02] PARTIALLY COMPLETED STEPS 1-10;[03] PARTIALLY COMPLETED STEPS 1-10; ALL AREAS OUT OF LIMITS VERIFIED CORRECTIVE ACTION #1;[04] VERIFIED MEASUREMENTS;[05] VERIFIED MEASUREMENTS;[06] COMPLETED STEPS 1-10; FABRICATED; LOCATED AND DRILLED AFT CARGO BAY SIDEWALL SUPPORT AT RBL 22 BS 727-767 PER SRM#51-40-05-0G-0 AND DWG# 146A7502; USING MATERIAL BAC1496-377#7075T62 LOT#1515191-1 OK TO APPLY CHEMICAL CONVERSION COATING AND PRIMER;[07] VERIFIED STEPS 1 - 10 COMPLETED. VERIFIED CORRECTIVE ACTION ITEM 6. OKAY TO APPLY CHEMICAL CONVERSION COATING AND PRIMER GIVEN.;[08] APPLIED CHEMICAL CONVERSION COATING AND PRIMER ON AFT CARGO BAY SIDEWALL SUPPORT BS 727- BS 767 PER SRM#51-20-01 AND SOPM#20-41-02;[09] VERIFIED CORRECTIVE ACTIONS STEP 8.
